# SDR JGVR20250711002

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N623QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0247
- Aircraft time: 5,809 hours, 3,804 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED 5 CORRODED AREAS ON LH HORIZONTAL STAB UPPER AND LOWER SKINS FORWARD OF PANEL 351A AND REPAIRED 3 CORRODED AREAS ON RH HORIZONTAL STAB UPPER SKIN FORWARD OF PANEL 352AC BY MECHANICALLY BLENDING AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION. CLEANED, TREATED, AND PRIMED AREA PER NETJETS REQUEST FOR TECHNICAL SUPPORT REPORT.
